# SDR CA030502005

- Difficulty date: May 1, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Make and model: Snias AS350D
- Aircraft time: 7,689 hours
- Engine: Lyc LTS101600A3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Lock
- Part number: 350A37118322
- Condition: Broken
- Location: Main Rotor
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LOCK FOR BEARING, FOUND BROKEN BY CUSTOMER. UNITS RETURNED FOR METAL CONTAMINATION.  ROTOR SHAFT REPAIRED AND BEVEL GEARBOX AND EPICYCLIC OVERHAULED.  BEARING PRELOAD IS IMPORTANT DURING REASSEMBLY TO ENSURE LOCK AND THRUST WASHER ARE PROPERLY UNDER LOAD.
